Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 8.

Article

Cangiani, Andrea, Georgoulis, Emmanuil H and Jensen, Max (2016) Discontinuous Galerkin methods for fast reactive mass transfer through semi-permeable membranes. Applied Numerical Mathematics, 104. pp. 3-14. ISSN 0168-9274

Tuncer, N, Madzvamuse, A and Meir, A J (2015) Projected finite elements for reaction-diffusion systems on stationary closed surfaces. Applied Numerical Mathematics, 96. pp. 45-71. ISSN 0168-9274

Cagnetti, F, Tran, H V and Gomes, D (2013) Convergence of a semi-discretization scheme for the Hamilton--Jacobi equation: a new approach with the adjoint method. Applied Numerical Mathematics, 73. pp. 2-15. ISSN 0168-9274

Burman, Erik and Hansbo, Peter (2012) Fictitious domain finite element methods using cut elements: II. A stabilized Nitsche method. Applied Numerical Mathematics, 62 (4). pp. 328-341. ISSN 0168-9274

Burman, E and Linke, A (2008) Stabilized finite element schemes for incompressible flow using Scott-Vogelius element. Applied Numerical Mathematics, 58 (11). pp. 1704-1719. ISSN 0168-9274

Deckelnick, K and Elliott, CM (2006) Propagation of graphs in two-dimensional inhomogeneous media. Applied Numerical Mathematics, 56 (9). p. 1163. ISSN 0168-9274

Deckelnick, Klaus and Elliott, Charles M (2006) Propagation of graphs in two-dimensional inhomogeneous media. Applied Numerical Mathematics, 56(9). p. 1163. ISSN 0168-9274

Ainsworth, Mark and Kay, David (2000) Approximation theory for the hp -version finite element method and application to the non-linear Laplacian. Applied Numerical Mathematics, 34. pp. 329-344. ISSN 0168-9274

This list was generated on Sat Aug 19 18:01:37 2017 BST.